liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotics of solutions near crack tips for Poisson equation with inequality type boundary conditions
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2008 (English)In: Zeitschrift für Angewandte Mathematik und Physik, ISSN 0044-2275, Vol. 59, no 2, 264-280 p.Article in journal (Refereed) Published
Abstract [en]

The Poisson equation in two-dimensional case for a nonsmooth domain is considered. The geometrical domain has a cut (crack) where inequality type boundary conditions are imposed. A behavior of the solution near the crack tips is analyzed. In particular, estimates for the second derivatives in a weighted Sobolev space are obtained and asymptotics of the solution near crack tips is established. © 2007 Birkhaeuser.

Place, publisher, year, edition, pages
2008. Vol. 59, no 2, 264-280 p.
National Category
URN: urn:nbn:se:liu:diva-44660DOI: 10.1007/s00033-007-6032-zLocal ID: 77248OAI: diva2:265522
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-10

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Zeitschrift für Angewandte Mathematik und Physik

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 282 hits
ReferencesLink to record
Permanent link

Direct link